×

zbMATH — the first resource for mathematics

On the structure of the solution set for periodic boundary value problems. (English) Zbl 0453.34019

MSC:
34B15 Nonlinear boundary value problems for ordinary differential equations
34G20 Nonlinear differential equations in abstract spaces
34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aronszajn, M., Le correspondant topologique de l’unicité dans le théorie des équations différentielles, Ann. math., 43, 730-738, (1942) · Zbl 0061.17106
[2] Bebernes J. & Martelli M., Periodic solutions for Liénard systems, Boll. Un. mat. ital., to be published. · Zbl 0436.34032
[3] Cesari, L.; Kannan, R.; Schuur, J., Nonlinear functional analysis and differential equations, (1976), Dekker New York
[4] Cesari, L.; Kannan, R., Solutions in the large of Liénard systems with forcing terms, Annali mat. pura appl. ser., 109, 4, 101-124, (1976) · Zbl 0429.34038
[5] Furi M., Martelli M. & Vignoli A., On the solvability of nonlinear operator equations in normed spaces, Annali Mat. pura appl., to be published · Zbl 0456.47051
[6] Gaines, R.; Mawhin, J., Coincidence degree and nonlinear differential equations, lecture notes in mathematics, (1977), Springer-Verlag Berlin, No. 568
[7] Gupta C.P., On functional equations of Fredholm and Hammerstein type with applications to existence of periodic solutions of certain ordinary differential equations, preprint. · Zbl 0457.34040
[8] Lasry J. & Robert R., Analyse Nonlineare Multique, VER Mathematiques de la Decision, Numero 249. Université de Paris-Dauphine.
[9] Martelli M., On forced second order nonlinear oscillations, J. math. Analysis Applic., to be published. · Zbl 0413.34040
[10] Mawhin, J., Landesman-Lazer’s type problems for non-linear equations, Seminari dell’istituto di matematica applicata, (1977), Firenze · Zbl 0436.47050
[11] Rabinowitz, P., Theorie du degre topologique et applications a des problems aux limites non lineaires, ()
[12] Reissig, R., Schwingungssätze für die verallgemeinerte liènardsche differential gleichung, Math. abh. uni. Hamburg, 44, 45-51, (1975) · Zbl 0323.34033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.